MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5505/1304.7361.2014.79990

Медицинская библиотека · Turkish journal of emergency medicine · 2016

Cost of Beauty; Prilocaine Induced Methemoglobinemia.

Kilicli Elif, Aksel Gokhan, Akbuga Ozel Betul, Kavalci Cemil, Suveren Artuk Dilek

Клинический случайСтатьяПеревод в очереди

Аннотация

Prilocaine induced methemoglobinemia is a rare entity. In the present paper, the authors aim to draw attention to the importance of this rare condition by reporting this case. A 30-year-old female presented to Emergency Department with headache, dispnea and cyanosis. The patient has a history of 1000-1200 mg of prilocaine subcutaneous injection for hair removal at a beauty center, 5 hours ago. Tension arterial: 130/73 mmHg, pulse: 103/minute, body temperature: 37 °C and respiratory rate: 20/minute. The patient had acral and perioral cyanosis. Methemoglobin was measured 14.1% in venous blood gas test. The patient treated with 3 gr ascorbic acid intravenously. The patient was discharged free of symptoms after 48 hours of observation. Emergency physician should consider methemoglobinemia in presentation of dispnea and cyanosis after injection of prilocaine.

Для цитирования: Kilicli Elif, Aksel Gokhan, Akbuga Ozel Betul, Kavalci Cemil, Suveren Artuk Dilek. Cost of Beauty; Prilocaine Induced Methemoglobinemia.. Turkish journal of emergency medicine. 2016. DOI: 10.5505/1304.7361.2014.79990.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.